HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 575


item-list
:
SearchDetail


New Arrival

1 The Connes cyclic Hochschild cohomology theory for algebras involving derivations / Sudo, Takahiro -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus28-Dec-2021 Ryukyu Mathematical Journal Vol.34 p.21-91 紀要論文
2 WREATH DETERMINANTS, ZONAL SPHERICAL FUNCTIONS ON SYMMETRIC GROUPS AND THE ALON-TARSI CONJECTURE / Kimoto, Kazufumi -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus28-Dec-2021 Ryukyu Mathematical Journal Vol.34 p.5-19 紀要論文
3 VULNERABILITY OF DIENE-THABET-YUSUF’S CUBIC MULTIVARIATE SIGNATURE SCHEME / Hashimoto, Yasufumi -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus28-Dec-2021 Ryukyu Mathematical Journal Vol.34 p.1-4 紀要論文
4 退職教員紹介 / - -- 琉球大学理学部Sep-2020 琉球大学理学部紀要 = BULLETIN OF THE FACULTY OF SCIENCE UNIVERSITY OF THE RYUKYUS no.109 p.1-7 その他
5 A local study on the KK-theory equivalence and more basics for C^*-algebras / Sudo, Takahiro -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus26-Dec-2014 Ryukyu mathematical journal Vol.27 p.19-84 紀要論文
6 研究報告目録(Annual Records on Academic Activities) : 2020.1.1~2020.12.31 / - -- 琉球大学理学部31-Mar-2021 琉球大学理学部紀要 = BULLETIN OF THE FACULTY OF SCIENCE UNIVERSITY OF THE RYUKYUS no.109 p.1-38 その他
7 研究報告目録(Annual Records on Academic Activities) : 2019.1.1~2019.12.31 / - -- 琉球大学理学部Mar-2020 琉球大学理学部紀要 = BULLETIN OF THE FACULTY OF SCIENCE UNIVERSITY OF THE RYUKYUS no.108 p.33-79 その他
8 研究報告目録(Annual Records on Academic Activities) : 2018.1.1~2018.12.31 / - -- 琉球大学理学部29-Mar-2019 琉球大学理学部紀要 = BULLETIN OF THE FACULTY OF SCIENCE UNIVERSITY OF THE RYUKYUS no.107 p.33-88 その他
9 The Hochschild homology and cohomology theory for algebras, reviewed, developed and deformed as gardening quantums or phantoms / Sudo, Takahiro -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus28-Dec-2020 Ryukyu Mathematical Journal Vol.33 p.61-102 紀要論文
10 q-DIFFERENCE EQUATIONS FOR q-HYPERGEOMETRIC INTEGRALS OF TYPE G_2 / Ito, Masahiko,Takushi, Yamato -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus28-Dec-2020 Ryukyu Mathematical Journal Vol.33 p.1-59 紀要論文